# SDR DL76G050550

- Difficulty date: September 15, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 29,850 hours, 4,724 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPOILER CONFIG WARNING ACTIVATED DURING TAKEOFF.  SUBSEQUENT TAKEOFF CONFIG TEST CONFIRMED SAME PREFLT T/O TEST WAS NORMAL.  ONLY SHOWED FLAPS, RESET M620 CARD T/O WARN SYS IN CARD FILE P51.  OP CHKS NORMAL, ACTUAL DATE OF FLT 17 IS 091605.
